Write a review

Radiesse Horror Experience - Hawaii

It was injected into my cheek. The area turned...

It was injected into my cheek. The area turned WHITE, then started PULSATING, then turned beet RED and the look on my doctor's face freaked me out. She called the Radiesse people immediately and was told to give me 2 aspirins, a topical ointment and hot compresses and had to inject something into me to cancel out the Radiesse. I was lucky I did not die of a stroke or heart attack (I had to sign a waiver that this could happen if it was injected into an artery.(but she assured me that she never had a problem before and seemed confident in administering the filler) She thought she compressed an artery or a blood vessel but didn't seem to know for sure and told me to go to Emergency if things took a turn for the worse and that I had to be on the lookout for a ONE WEEK PERIOD!. She offered not to charge me but I was in her office for over 3 hours and she had to cancel the next 2 appointments in order to take care of me so I paid the $520. because she did everything to help and I didn't think she should suffer financially; she seemed more freaked out than me and even started crying at some point. The problem is that the filler did not work and I don't know if this is because of the injection I was given to "cancel the Radiesse" or if one syringe just wasn't enough for me. And now I'm worried that I'm just not a candidate for anything injected into my cheek area. Is Juvederm Plus just as dangerous? I tried Restalyne from someone else and it did nothing for me.

Please join RealSelf or sign in.

0 Comments

OMG! I've just now started researching and reading...

OMG! I've just now started researching and reading what others have experienced with Radiesse and I feel so fortunate that I didn't suffer disfigurement, pain, migration, blindness, lumps, redness and permanent swelling like so many others have! This should be taken off the market. This product should not be approved as it is considered to be an MEDICAL IMPLANT!
 

4 Comments

who was your doctor?? from hilo??

  • Reply

I'm sorry to hear about your experience. I'm a bit confused though, are you sure you had Radiesse? The reason I ask is because you mention having something injected to "cancel the Radiesse" however from what I understand Radiesse, unlike the Hyaluronic Acid fillers, can't be dissolved after it is injected so I'm curious if perhaps you had a Hyaluronic Acid filler originally injected instead of Radiesse?

  • Reply
No, it was definitely Radiesse. I had to sign a waiver because it said that if it's injected into an artery, stroke or heart attack are potential problems. So we talked about that for some time and she even mentioned that with Juvederm or Restalyne there was a medicine that could eliminate the filler but not so with Radiesse.????? But when my cheek turned beet red, white where the injection was and the skin was throbbing and pulsating (visually!) she injected me with something......and I was too freaked out to ask what exactly it was and she was too freaked out to be giving me blow by blow details of what was being administered. When I went back to her 2 weeks later, she said she didn't want to sell Radiesse any more because of what happened to me.
Name not provided

She offered a special on Botox which I bought and then decided to also get Radiesse as well.

Was this review helpful?